# SDR 06FDEA0010

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AT BS 720E BETWEEN STRINGER 2 LT TO 2 RT.
